forums.naturalpoint.com

Discussion and Support for the OptiTrack, SmartNav and TrackIR brands by NaturalPoint

Need help with DayZ standalon

by Sita » Sat May 27, 2017 11:27 am

Hi Gent's!

Really love your stuff ... Trackir i mean ... a long time ... and mostly use it in some numbers of Flight sim's .... like Il2 or RoF or BoB ... and other ...

but ... also often use it in Arma and Dayz SA ...

but last few patch on Dayz SA(last year) i have some issue with Trackir ... it's look like some kind Epileptic seizure ... i mean head of person and my view from eyes is shaking very very often ... almost all the time ...
so un comfortable ... but i soo addict to Trackir and can't play without it...

can you check it? last patch Dayz SA 0.61 or 0.62 experimental ....

i write on dev forum of Dayz SA ... but there was no reaction ...

https://forums.dayz.com/topic/236281-061-and-trackir/

i just want to know is it problem of my Operetion System ... or it's some issue in DayZ ...

i can't ask anyone of my friends ... looks like i only one of them who playing in Dayz with Trackir
Sita
 
Posts: 2
Joined: Sat May 27, 2017 11:06 am

by Sita » Sat Jul 01, 2017 6:07 am

looks like it's problem of DayZ ...

https://feedback.bistudio.com/T124990
Sita
 
Posts: 2
Joined: Sat May 27, 2017 11:06 am

by MikeWitham » Thu Jul 06, 2017 3:28 pm

Sita,

I do believe this was resolved with the latest patch, but I'll need to look into it. Something on their end needs to be resolved. They are aware of it and if it is not fixed already, it will be soon.

Regards,
Mike Witham
TrackIR Product Manager
MikeWitham
NaturalPoint Employee
NaturalPoint Employee
 
Posts: 1477
Joined: Mon Nov 04, 2013 10:19 am

Previous

Return to First Person Shooters